# SDR FDEA201409302864

- Difficulty date: September 30, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 50,197 hours, 26,719 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53974263202
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO BAY,  FRAME 66 - Y494 FLOORBEAM DELAMINATED.  REPLACED THE FLOORBEAM IAW SRM 51-40-21. MAJOR REPAIR IAW GMM 6-2-100.
